MathSciNet Relay Station
MathSciNet bibliographic data
MR1210879 82B20
Rietman, Ronald; Nienhuis, Bernard; Oitmaa, Jaan The Ising model on hyperlattices. J. Phys. A 25 (1992), no. 24, 6577–6592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement